# SDR SWIA201335782

- Difficulty date: December 13, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120
- Aircraft serial: 120326
- Aircraft time: 37,021 hours, 47,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FUSELAGE SKIN SUPPORT CLIP AT FRAME 18A & BETWEEN STRINGERS 20R & 21R IS WORN, CORRODED BEYOND LIMITS. C-CHECK REPLACED SKIN SUPPORT CLIP AT FRAME 18A & BETWEEN STRINGERS 20R & 21R.
